| Model Number |
SC-1032B |
| Medical Device Problem Codes |
Nonstandard Device (1420); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/11/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's implantable pulse generator (ipg) had stopped working after a fall.The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted ipg was retained by the medical facility and will not be returned.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred three weeks prior to the date the manufacturer became aware of the event.